2 doctors weighed in:
I'm on the pop( progestogen-only pill) and i've been spotting. Whats up?
2 doctors weighed in

Dr. PAUL EUN
Obstetrics & Gynecology
1 doctor agrees
In brief: Not uncommon
Progestin-only pill can cause breakthrough bleeding which is what you are experiencing.
Sometimes, estrogen pills are added in order to stop this nuissance. However, you may be on the progestin-only pill because you cannot take estrogen.

In brief: Not uncommon
Progestin-only pill can cause breakthrough bleeding which is what you are experiencing.
Sometimes, estrogen pills are added in order to stop this nuissance. However, you may be on the progestin-only pill because you cannot take estrogen.
Dr. PAUL EUN
Dr. PAUL EUN
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors